| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.The lens was removed and replaced with a shorter length lens.There are multiple medical device reports associated with this patient.This report is 1 of 3 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
Additional information: b5 - exchanged lens rotation not associated to low vault.Lens remains implanted.Cause of the event was reported as unknown.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.Correction: d4 - primary unique device identifier (udi) (b)(4).Claim #(b)(4).